EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
314-13-23 |
| Medical Device Problem Codes |
Fracture (1260); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
| Date of Event |
05/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 300-01-14 - equinoxe humeral stem primary press fit 14mm: serial number (b)(6); 310-01-50 equinoxe, humeral head short, 50mm; serial number (b)(6), 300-10-45 - equinoxe replicator plate 4.5mm o/s; serial number (b)(6), 300-20-02 - equinox square torque define screw drive kit; serial number (b)(6), 531-78-20 - shouldr gps hex pins kit; serial number (b)(6).Customer has indicated that the product is in process of being returned for investigation.Once the investigation has been completed and/or should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
Event or Problem Description
It was reported that the patient underwent an initial anatomic shoulder replacement on the left side.Subsequently, the patient experienced pain and suspected infection.As a result, approximately six years, five months post-surgery, the patient underwent a revision.Patient was last known to be in stable condition following the event.No further impact to the patient was reported.No additional information is available at this time.This is report 1 of 2 for this event/patient.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, g.The revision reported was likely due to prosthesis wear and fracture of the cage glenoid, and infection, which likely contributed to the reported pain.However, the underlying cause of the wear, fracture, and infection, and sequence of events cannot be confirmed from the information available.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.